# SDR AALA201707119028

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 31,388 hours, 4,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 EMERGENCY LIGHT BATTERY REQUIRES REPLACEMENT. REPLACE THE BATTERY.
